# SDR HALA2021112200171

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 25,587 hours, 4,003 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU FAULT UPON LANDING AUTO SHUT DOWN WILL NOT START.// T/S PER A330 TSM 49-00-00-810-881-A. FOUND IGNITION PLUG (59KA31 )IGNITION EXCITER FAULT. R/R EXCITER PER A330 AMM 49-41-13. R/R 5 O'CLOCK POSITION IGNITER PER A330 AMM 49-41-41. TESTS GOOD. OK FOR SVC. EXCITER, IGNITION OFF P/N 33-4941-9-0002 S/N 10784 ON P/N 33-4941-9-0002 S/N 02008
